P. Shi: The relative eta invariant for a pair of Dirac-type operators on non-compact manifolds. Indiana Univ. Math. J., to appear.
 M. Braverman, P. Shi: An APS index theorem for even-dimensional manifolds with non-compact boundary. Comm. Anal. Geom. 29 (2021), no. 2, 293–327.
 M. Braverman, P. Shi: The Atiyah–Patodi–Singer index on manifolds with non-compact boundary. J. Geom. Anal. 31 (2021), no. 4, 3713–3763.
 M. Braverman, P. Shi: The index of a local boundary value problem for strongly Callias-type operators. Arnold Math. J. 5 (2019), no. 1, 79–96.
 P. Shi: Cauchy data spaces and Atiyah-Patodi-Singer index on non-compact manifolds. J. Geom. Phys. 133 (2018), 81–90.
 P. Shi: The index of Callias-type operators with Atiyah-Patodi-Singer boundary conditions. Ann. Global Anal. Geom. 52 (2017), no. 4, 465–482.
 M. Braverman, P. Shi: Cobordism invariance of the index of Callias-type operators. Comm. Partial Differential Equations 41 (2016), no. 8, 1183–1203.